# SDR 2007UALA04458

- Difficulty date: October 29, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 44,299 hours, 15,968 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UNIT FAIL EMERGENCY LIGHT TEST. FOUND LAMPS WERE FAULTY.   RELAMPED CABIN CEILING EXIT LIGHT AND LT OVERWING EXIT--OPS CHECK GOOD.
